# SDR TRBA2010116

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 29,399 hours, 28,837 cycles
- Engine: Pwa PW127
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNSAFE LANDING GEAR ON THE LT MAIN GEAR ON BOTH PANEL. FOLLOW THE AOE MANUAL CHECK LIST AND RETURNED TO DEPARTURE. (DECLARED EMERGENCY)  REMOVED WATER AND CLEANED LT MLG PROXIMITY SWITCHES (WOW) AND PERFORMED NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST IAW JIC 32-31-00, SYSTEM WORKING PROPERLY.
